# SDR IXXA20170425245

- Difficulty date: March 22, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1440-1470
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO BS 1462, STRINGER 34R CORRODED. REMOVED AND REPLACED THE  STRINGER IAW SRM 53-00-03, REPAIR 2, DETAIL II, AND WO 669089-1095.
